| Model Number |
1012633-39 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in an unspecified artery.The 10.0x39mm omnilink elite stent delivery system (sds) was being advanced in the 6french (fr) sheath when it got stuck about 5-10cm inside the sheath.The 6fr sheath and sds were removed.The sheath was exchanged for a 7fr sheath and another omnilink elite stent was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported difficult to advance and difficult to remove.There is no indication of a product quality issue with respect to manufacture, design, or labeling.